About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (1)

Mar 31, 2019 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I have tried a couple of times to wean off Pristiq, but with no success. Finally attempted again and going extremely slow. Given that Pristiq is a time release pill, and tried cutting them before, I opted to reduce my dosage daily, and very slowly. For 6 weeks, I reduced by one pill per week. Then, reduced 2 pills per week and did that for 6 weeks as well. Then reduced 3 pills per week and for six weeks as well. Right now, I am taking a pill on Monday, Wednesday and Friday and will do that for six weeks. Then will reduce to 2 pills a week. On Tuesday and Friday and will do that for 6 weeks as well. Then will finally get down to 1 pill per week and then finally go without. So far, have been pleased with the withdrawal syndromes, every time I start a new 6 week reduction…I will notice some symptoms, minor zaps, minor irritability and insomnia and crazy dreams. But after a couple of weeks, those symptoms go away. Although this is a slow process, I am feeling great and extremely positive, as my “normal” feelings are back…the first time I cried over a silly commercial, I was elated and thoughts were “I am back”! Be easy on yourself, take your time and as others have mentioned, stay active and healthy throughout the process and have faith